Bipolar Disorder Community
Edema from Seroquel?
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Edema from Seroquel?

Does anyone know or has had edema in the legs from Seroquel?? I literally have pitting edema in both my legs from the knee down. I had ran out of seroquel and took saphris in between and the swelling went away some but now I restarted the Seroquel and my ankles look like cankles...
Related Discussions
4 Comments Post a Comment
Blank
520191_tn?1355639002
Is Seroquel the only medication are taking along with the Seroquel?
Because i have had adema but i was on lithium and Seroquel at the same time and i always thought it was caused by the lithium not the Seroquel but i guess i could have been wrong.

You may want to get a blood test because adema is linked to health conditions as well such as hypothyroidism ( not saying you have it as I'm not a doctor) If you lay on your back with your feet in the air or with your feet above your head, that will help the fluid go away.

Hope this helps
Freddie
Blank
Avatar_f_tn
Hi there. I work in the mental health field, (interesting job for someone who has bipolar), and I've never known anyone to suffer from edema from taking seroquel. However you should check with your doctor because some allergic reactions do include swelling.
Blank
Avatar_f_tn
Thanks Guys!! I also take lamictal 100mg 2 times daily. My primary MD thinks the seroquel is the culprit my psych MD not so much. So they switched me to Saphris again. I have had nothing but trouble with my psych meds but I need them to function. I just hope that it gets better it has me worried. Im too young for congestive heart failure or anything like that. Thanks!~Bkitty
Blank
Avatar_f_tn
My mother was put on Seroquel and she too has pitting edema of both of her feet and ankles (more on the right than the left).  She's been checked out for blood clots and heart problems but everything is ok.  Her psych doctor said it was probably the Seroquel.  (IS Saphris a good substitute?).  My mother takes Seroquel for dementia.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
585414_tn?1288944902
Blank
ILADVOCATE
NY
6726276_tn?1388332222
Blank
CRSeaside
Huntington Beach, CA
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
Avatar_f_tn
Blank
Crystal413
VA
3092482_tn?1412261602
Blank
weaver71
Other